# SDR AALA201512019005

- Difficulty date: November 8, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON L1 DOOR CUT OUT LOWER SILL, BETWEEN FRAME 16 & 20 AT STRINGER 23L.  REPLACED LOWER SILL IAW SRM 51-72-11 & DWGS D53110339 & D53112109.
